# SDR ASAA2019013128001

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 13,574 hours, 4,505 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE LEFT FMC FAIL. VTK & MAP ILLUMINATED THEN FMC RESET ITSELF AND CONTINUED NORMAL OPERATIONS. GROUNDED - YES. ACCOMPLISHED FIM TASK 34-61-TASK 807 AND BITE PER FIM TASK 34-61-TASK 801. NO FAULTS FOUND.
